Notes On Antipyretic Drugs For Children
Children with fever are a constant concern of every family, especially families who have their first child. Because of worry, many mothers often use the wrong medicine, overdose causes many harmful effects on the health of children.
When using fever-reducing medicines for children, note the following
- Antipyretic drugs act on the hypothalamus to bring the temperature back to 37 degrees C, making the body temperature return to normal: the drug has a single substance (paracetamol) or in a combination form (with antihistamines, vitamin B1 , C ..
- Do not use many types of common effects at the same time easily cause poisoning because of overdose such as taking tiffy tablets, decolgen, pamin, tiffy syrup, anal tablets, effervescent tablets, powder .
The dose is usually determined. 60 mg / kg / day, for example, a child weighing 10 kg, may use 600 mg / day, about 15 mg / kg for 6 hours or 10 mg / kg for 4 hours. Packets and tablets come in different amounts, so be careful when using them.
- Find the cause for treatment, should only use the drug when the fever is high and prolonged. In health, it is common to have a fever below 38 degrees C for mild fever, from 38 to 39 degrees C for moderate fever, from 39 to 41 degrees C for high fever, above 41 degrees C for very high.
- Other antipyretic measures should be used in parallel with the medication: wipe the thin skin with warm water in a well-ventilated place, remove clothing, do not place in a place that is too hot, eat a light, digest easily, drink water such as lemon juice, orange juice, orezol .
(if the fever is prolonged, it will lose water causing seizures), do not rub with ice, wind oil.
- The drug works quickly in liquid environment, suppositories have the same effect as oral medicine, should be used only when children are unable to drink (vomiting, not absorbing), the effect time is slower than oral medicine.
- Need to monitor when children use the drug may be hypersensitive to the drug or one of its components (therefore, must carefully review the excipient components of the drug). Caution with patients with hepatic or renal impairment.
- Antipyretic active ingredient is paracetamol with many different types of ingredients and content, dosage forms such as:
Babyplex: nuggets include paracetamol 325mg, vitamin B1, chlorpheniramin maleat, excipients just 3 g. Dosage: 3-4 times daily, each as follows: Children under 1 year of age: 1/4 sachet, from 1-5 years old: 1/3 sachet, from 5-10 years old: 1/2 sachet, from 10- 15 years: 1 pack. Mix the medicine into a small cup with cooked water, do not pour the medication directly into the mouth.
Children's Panadol: Strawberry strawberry chewable tablets contain 120mg of paracetamol.
Dosage: 1-3 years: 1 tablet, 3-6 years old: 1-2 tablets, 6-12 years old: 2 tablets. If you need to use it again after 4 hours. No more than 4 times / day.
Effe-paracetamol: effervescent powder pack containing paracetamol 200mg, vitamin C and excipients. Dosage: from 2-6 years: 1 pack x 3 times / day. From 6-15 years: 1-2 packs x 3 times / day. Over 15 years: 2 packs x 3 times / day.
Efferalgan 80 mg: each pack contains paracetamol 80 mg - effervescent powder medicine.
Usually prescribed for children weighing between 8-15kg. Note: Do not use this drug in cases of hypersensitivity to paracetamol, severe liver disease, intolerance to fructose (because of sorbitol). If you need to abstain from salt, or eat light meals, be aware that each pack contains 66 mg of sodium (must be deducted from the daily diet).
Cases of not being able to use suppositories: allergic to paracetamol, severe liver disease, newly anal inflammation, rectum, rectal bleeding, the drug can cause local itching, increase with each use, dose, time use. When diarrhea do not use bullets.
The following cases need to take children to emergency:
- Children under 4 years of age have a fever of 39 degrees C or higher.
- Children with fever accompanied by stiff neck, bulging fontanel.
- Children over 4 months of age with a fever of 39-40 degrees C (already taking medicine but not reducing fever).
- Treated at home for more than 4-5 days but still does not recover or fever lasts longer than 3 days.
- For panadol added with caffeine only for children over 7 years old (1 capsule / time, no more than 4 pills / 24 hours).
- Efferalgan codeine drug is only used for children over 15 years old. . Dịch vụ: Thiết kế website, quảng cáo google, đăng ký website bộ công thương uy tín
- Creating a good habit before going to bed will help you have a more comprehensive health and avoid many risks of diseases, in addition to giving you a deep and comfortable sleep. SucKhoe9.Com introduces some healthy bedtime habits for you. Bedtime habits are good for health ...Body age young or old according to experts can be predicted through what you eat, drink, daily activities. Many people think that when you are young, you do not need to worry about aging problems of your body. Some even say that when you turn the age of "hash", you ...Bad habit of forgetting to wash your hands when going to the kitchen Hand washing is essential in getting started in the kitchen for cooking. Washing your hands not clean or forgetting to wash your hands will have a huge impact on your health. Because then the food can be contaminated, ...For health care and protection, the motto of prevention is better than cure is always correct in all cases, you will have a good health, high resistance, an effective immune system if any. A good sense of prevention is also the foundation for you to constantly improve your quality of life and ...Wisdom penis cancer is a common disease, but its dangers are not small. The quick prevention and early treatment will prevent the disease from spreading and is safe for the health of men. Here's how to prevent and treat penile cancer. How to prevent penile cancer: - Vaccination against HPV type ...Breakfast is essential for everyone, providing energy for activities during the day. Also, overnight, your body needs nutrients and food to work back to normal. Waking up in the morning can be difficult for many people, especially those accustomed to working overtime or working late into the ...While many people are in need of weight loss, there are a large number of women who want to gain weight by all means. When hearing the story "want to gain weight", many women will certainly say: "easy". However, for those who are overweight, how easy this is, for those who ...As humans, we all want to live long, sometimes even want life to be eternal. But we ourselves cannot deny the law of creation. So to live longer, we must first have health. Healthy people will have a long life expectancy. So what must we do to have good health? The following 10 methods will help ...Health is the best valuable thing of human. This is especially true for those who are preparing to build a nest. But how to be in good health when you have to deal with a ton of work? Very simple. (SKDS) - Health is the most precious human capital. This is especially true for those who are ...Summer with hot weather easily makes people feel thirsty and cool ice glasses are always attractive. However, drinking ice on a regular basis is not good for your health and it doesn't really relieve your thirst. So how to get into the habit of drinking water properly in hot season. Drink warm ...